MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-1200, 12MM SPRING CLIP S/S 15/BX; CLIP, VASCULAR

APPLIED MEDICAL RESOURCES G-1200, 12MM SPRING CLIP S/S 15/BX; CLIP, VASCULAR
Model Number G-1200
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor] incoming inspection po#am23-008.We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.This report has cer non-conformance items.G-1200 lot #1456821 (1 ea.) - poor sealing "dscn0173".Type of intervention: na (incoming inspection).Patient status: na (no patient involvement).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of small scratches and holes on the mylar, the clear film of the pouch.Based on the condition of the returned unit, it is possible that the small scratches and holes on the mylar were caused due to improper handling of the unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor] incoming inspection po# (b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.This report has cer non-conformance items.G-1200 lot #1456821 (1 ea.) - poor sealing "(b)(6)" additional information was received via email on 26jul2023 from [name], [distributor]: when asking for clarification on what was meant by "poor sealing", the distributor responded "film has small scratches and holes." type of intervention: na (incoming inspection).Patient status: na (no patient involvement).

Brand Name
G-1200, 12MM SPRING CLIP S/S 15/BX
Common Device Name
CLIP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17481599
Report Number2027111-2023-00548
Device Sequence Number17928247
Product Code DSS
UDI-Device Identifier00607915117887
UDI-Public(01)00607915117887(17)270816(30)01(10)1456821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG-1200
Device Catalogue Number101373101
Device Lot Number1456821
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown